# SDR HALA2014022100027

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 4,842 hours, 727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRBLEED LOW TEMP ON BLEED 1.  REPLACED NR 1 EXCHANGER OUTLET TEMP SENSOR IAW AMM 36-11-17.  OPS CHECKED NORMAL.
